# SDR UPS03441381

- Difficulty date: October 8, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Engine: Pwa JT9D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT NOSE ACFT JACK PAD MOUNT PROTRUDING OUTWARD POSSIBLE CORROSION FMS STA 405 STRINGER 38RT.  USED LFEC INSP OF AREA. INDICATION OF APPX 20 PERCENT MATERIAL LOSS.  QC 10445/ (2) DEMENTIONS OF DENT IS .045 IN DEPTH. 75705/ THE DAMAGE ALLOWED REF EO. B747-5330-19344A. FOR FIFTY FLT HRS. REF D268037.  SMOOTHED OUT AS PER SRM 51-10-01 AND 51-10-02. DEPTH 0.003, WIDTH 2 INCHES, LENGTH 3 INCH WITHIN SRM 53-30-01 FIG 1 LIMIT. HFEC INSP C/OUT PER NTM PART 6 51-00-00 FIG 4 AND NO CRACK FOUND. DMI 268037 (CLOSED)
